DEBORA IMPERA

Download the vcard Photo

Associate Professor

+39 0110907508 / 7508 (DISMA)

Personal web site

Most recent publications

Impera, Debora; Rimoldi, Michele; Veronelli, Giona (2022)
Higher order distance-like functions and Sobolev spaces. In: ADVANCES IN MATHEMATICS, vol. 396. ISSN 0001-8708
Impera, Debora; Pigola, Stefano; Rimoldi, Michele (2021)
The Frankel property for self-shrinkers from the viewpoint of elliptic PDEs. In: JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK, vol. 773, pp. 1-20. ISSN 0075-4102
Impera, Debora; Rimoldi, Michele; Veronelli, Giona (2021)
Density Problems for second order Sobolev Spaces and Cut-off Functions on Manifolds With Unbounded Geometry. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, vol. 2021. ISSN 1073-7928
Impera, Debora; Rimoldi, Michele (2020)
Index and first Betti number of f-minimal hypersurfaces: general ambients. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 199, pp. 2151-2165. ISSN 0373-3114
Impera, Debora; Rimoldi, Michele; Savo, Alessandro (2020)
Index and first Betti number of f-minimal hypersurfaces and self-shrinkers. In: REVISTA MATEMATICA IBEROAMERICANA, vol. 36, pp. 817-840. ISSN 0213-2230
Impera, Debora (2019)
Rigidity and gap results for low index properly immersed self-shrinkers in Rm+1. In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, vol. 64, pp. 1-12. ISSN 0926-2245
Impera, Debora; Rimoldi, Michele (2019)
Quantitative index bounds for translators via topology. In: MATHEMATISCHE ZEITSCHRIFT, vol. 292, pp. 513-527. ISSN 0025-5874
Impera, Debora; Musso, Emilio (2018)
Space-like Willmore immersions. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 9, pp. 255-282. ISSN 0035-6298
Garcia-martinez, Sandra C.; Impera, Debora; Rigoli, Marco (2014)
A Sharp Height Estimate for Compact Hypersurfaces with Constant k-Mean Curvature in Warped Product Spaces. In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol. 58, pp. 403-419. ISSN 0013-0915
Alias, Luis J.; Impera, Debora; Rigoli, Marco (2012)
Hypersurfaces of constant higher order mean curvature in warped products. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 365, pp. 591-621. ISSN 0002-9947
Show all publications in Porto@Iris